Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Root asymptotics of spectral polynomials for the Lame operator
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
2008 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 282, no 2, 323-337 p.Article in journal (Refereed) Published
Abstract [en]

The study of polynomial solutions to the classical Lamé equation in its algebraic form, or equivalently, of double-periodic solutions of its Weierstrass form has a long history. Such solutions appear at integer values of the spectral parameter and their respective eigenvalues serve as the ends of bands in the boundary value problem for the corresponding Schrödinger equation with finite gap potential given by the Weierstrass }-function on the real line.

In this paper we establish several natural (and equivalent) formulas in terms of hypergeometric and elliptic type integrals for the density of the appropriately scaled asymptotic distribution of these eigenvalues when the integer-valued spectral parameter tends to infinity. We also show that this density satisfies a Heun differential equation with four singularities.

Place, publisher, year, edition, pages
2008. Vol. 282, no 2, 323-337 p.
Keyword [en]
ORTHOGONAL POLYNOMIALS
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-21677DOI: 10.1007/s00220-008-0551-0ISI: 000257647600002OAI: oai:DiVA.org:su-21677DiVA: diva2:188204
Available from: 2010-12-31 Created: 2008-11-11 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

fulltext(192 kB)129 downloads
File information
File name FULLTEXT01.pdfFile size 192 kBChecksum SHA-512
29f41366f90d9e29f723a8238ac86f4fac81a64fcca3b4bd99f65e144b3cc8d2cde4100a892746b50af6ab74c8cf4b6bc3f50a17e48c2482873315a1e6a7f95c
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Borcea, JuliusShapiro, Boris
By organisation
Department of Mathematics
In the same journal
Communications in Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 129 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 74 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf